# SDR Y2PA2015041600018

- Difficulty date: April 9, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N196US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47155
- Aircraft time: 78,467 hours, 88,841 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, DISCOVERED CRACKS LOCATED AT STATION 229, BETWEEN L2 & L3.  REPAIRED DAMAGED AREA, SKIN CRACK, IAW SRM CH 53-04-3 FIG 11 PAGES 98, 99 & 102-105.
